# SDR MYWA201512140001

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 25,519 hours, 28,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20121
- Condition: Inoperative
- Location: Seat 9df
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 9DF INOPERATIVE.
